# SDR CALA2011090200571

- Difficulty date: September 2, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N77066
- Make and model: Boeing 767424ER
- Aircraft serial: 29461
- Aircraft time: 42,179 hours, 7,690 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Monitor
- Part number: 367027020
- Part serial: 478
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Part time: 14,354 hours, 2,212 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RT HYD QTY IND INOP FAULT CONFIRMED.  PERFORMED VIS INSP EXT & OPS CKED ALL SURFACES NTF & NO LEAKAGE FOUND.  HYD PRESS IND SYS NORMAL.  ALSO RT RES TANK VIS INSP FULL & NO LEAKAGE.  ITEM DEF PER MEL 29-33-02R C/N 565391. FLWD DDPG COMPLETED PER MEL 29-33-02 CHK'D CONTINUITY FROM D2704B & D60 PER WDM29-33-11, CHK'S GOOD. (CONT) EXTENSION C/N: 066083012.  VERIFIED GROUND(S) AT D2704B & D60, ALSO CHK'S GOOD.  NO TIME TO MEG WIRES, PLA REMAINS FOR FURTHER TROUBLESHOOTING.  VERIFIED HYD QTY AT RESERVOIR PER MEL 29-33-02R, OK TO CONTINUE.  NEED TO CHECK POWER AT HYD QTY MONITOR UNIT AT CONNECTOR D2 704B PIN A11 (115AC).  ALSO MEGGER WIRING BETWEEN D60 AND D2704B REF WDM 29-33-11 SHEET 2 INSTALLED KNOWN GOOD HYD QTY MONITOR UNIT PER AMM 29-33-01 & REMOVED ANAD REPLACED HYD FLUID QTY TRANSMITTER IAW AMM 29-33-02, OPS & LEAK CHECK GOOD.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1198322  S/N OFF 00478 TT # 1438002  S/N OFF 05242 MONITOR, HYD QT OFF 64-2933-9-0001 0478 ON 64-2933-9-0001 0488 TRANSMITTER, HYD OFF 99-2936-9-9002 5242 ON 99-2936-9-9002 653.
